Opuscula Mathematica
Opuscula Math. 36, no. 3 (), 409-423
http://dx.doi.org/10.7494/OpMath.2016.36.3.409
Opuscula Mathematica

Matrix polynomials orthogonal with respect to a non-symmetric matrix of measures


Abstract. The paper focuses on matrix-valued polynomials satisfying a three-term recurrence relation with constant matrix coefficients. It is shown that they form an orthogonal system with respect to a matrix of measures, not necessarily symmetric. Moreover, it is stated the condition on the coefficients of the recurrence formula for which the matrix measure is symmetric.
Keywords: matrix orthogonal polynomials, recurrence formula, matrix of measures, block Jacobi matrices.
Mathematics Subject Classification: 47B36, 15A57, 39B42, 42C05.
Cite this article as:
Marcin J. Zygmunt, Matrix polynomials orthogonal with respect to a non-symmetric matrix of measures, Opuscula Math. 36, no. 3 (2016), 409-423, http://dx.doi.org/10.7494/OpMath.2016.36.3.409
 
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI https://doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.